Runny nose. Sore throat. Fever. Headaches. Fatigue. If that’s you right now, order your over-the-counter flu medicine from Cabinet today.
This product provides effective, non-drowsy relief against symptoms of cold/flu, such as headaches, stuffy nose, sneezing, sore throat, coughs, aches, and more. If you lead an active lifestyle, this medicine is perfect for you.
How does it work? This flu medicine comes in the form of softgels that include 25mg of Acetaminophen, 10mg of Dextromethorphan Hbr, and 5mg of Phenylephrine HCl. The Acetaminophen, an active ingredient in common medicines such as Advil® (Ibuprofen) and Tylenol®, acts as a “pain reliever,” providing relief against body pain and sore throats. Meanwhile, the Dextromethorphan Hbr loosens up the mucus-buildup and helps suppress cough. Finally, the Phenylephrine HCl provides relief against symptoms in the nasal pathways.
What should I know about it? If you’re on another medication that includes a high dosage of Acetaminophen, avoid taking this medicine. That’s because the daily recommended intake of Acetaminophen caps at 4000mg (anything above that, and you risk damaging your liver). Furthermore, if you’re taking an MAOI (monoamine oxidase inhibitor), let your physician know and they’ll prescribe an alternative. Last, but not least, don’t take this medicine with alcohol.
Compares to: The active ingredients in Vicks® DayQuil®.
Best for: People who lead busy lifestyles and need flu relief during the day.